MathSciNet Relay Station
MathSciNet bibliographic data
MR805712 58F05 (70H05)
Gutkin, Eugene Integrable Hamiltonians with exponential potential. Phys. D 16 (1985), no. 3, 398–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement